\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Longtime behavior of the semilinear wave equation with gentle dissipation

Abstract Related Papers Cited by
  • The paper investigates the well-posedness and longtime dynamics of the semilinear wave equation with gentle dissipation: $u_{tt}-\triangle u+\gamma(-\triangle)^{\alpha} u_{t}+f(u)=g(x)$, with $\alpha\in(0,1/2)$. The main results are concerned with the relationships among the growth exponent $p$ of nonlinearity $f(u)$ and the well-posedness and longtime behavior of solutions of the equation. We show that (i) the well-posedness and longtime dynamics of the equation are of characters of parabolic equations as $1 \leq p < p^* \equiv \frac{N + 4\alpha}{(N-2)^+}$; (ii) the subclass $\mathbb{G}$ of limit solutions has a weak global attractor as $p^* \leq p < p^{**}\equiv \frac{N+2}{N-2}\ (N \geq 3)$.
    Mathematics Subject Classification: Primary: 35B41, 35B33; Secondary: 35B40, 35B65, 37L30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. M. Ball, Continuity properties and attractors of generalized semiflows and the Navier-Stokes equations, Nonlinear Science, 7 (1997), 475-502.doi: 10.1007/s003329900037.

    [2]

    J. M. Ball, Global attractors for damped semilinear wave equations, Discrete Contin. Dyn. Syst., 10 (2004), 31-52.doi: 10.3934/dcds.2004.10.31.

    [3]

    V. Belleri and V. Pata, Attractors for semilinear strongly damped wave equations on $\mathbbR^3$, Discrete Contin. Dyn. Syst., 7 (2001), 719-735.doi: 10.3934/dcds.2001.7.719.

    [4]

    N. Burq, G. Lebeau and F. Planchon, Global existence for energy critical waves in $3D$ domains, J. of AMS, 21 (2008), 831-845.doi: 10.1090/S0894-0347-08-00596-1.

    [5]

    A. N. Carvalho and J. W. Cholewa, Attractors for strongly damped wave equations with critical nonlinearities, Pacific J. Math., 207 (2002), 287-310.doi: 10.2140/pjm.2002.207.287.

    [6]

    A. N. Carvalho and J. W. Cholewa, Local well-posedness for strongly damped wave equations with critical nonlinearities, Bull. Austral. Math. Soc., 66 (2002), 443-463.doi: 10.1017/S0004972700040296.

    [7]

    A. N. Carvalho and J. W. Cholewa, Regularity of solutions on the global attractor for a semilinear damped wave equation, J. Math. Anal. Appl., 337 (2008), 932-948.doi: 10.1016/j.jmaa.2007.04.051.

    [8]

    A. N. Carvalho, J. W. Cholewa and T. Dlotko, Strongly damped wave problems: Bootstrapping and regularity of solutions, J. Differential Equations, 244 (2008), 2310-2333.doi: 10.1016/j.jde.2008.02.011.

    [9]

    A. N. Carvalho, J. W. Cholewa and T. Dlotko, Damped wave equations with fast dissipative nonlinearities, Discrete Continuous Dynam. Systems - A, 24 (2009), 1147-1165.doi: 10.3934/dcds.2009.24.1147.

    [10]

    S. Chen and R. Triggiani, Proof of two conjectures of G. Chen and D. L. Russell on structural damping for elastic systems, Lecture Notes in Math., Springer-Verlag, 1354 (1988), 234-256.doi: 10.1007/BFb0089601.

    [11]

    S. Chen and R. Triggiani, Proof of extension of two conjectures on structural damping for elastic systems, Pacific J. Math., 136 (1989), 15-55.doi: 10.2140/pjm.1989.136.15.

    [12]

    S. Chen and R. Triggiani, Gevrey class semigroups arising from elastic systems with gentle dissipation: the case $0 <\alpha < 1/2$, Proceedings of the American Mathematical Society, 110 (1990), 401-415.doi: 10.2307/2048084.

    [13]

    I. Chueshov and I. Lasiecka, Long-Time Behavior of Second Order Evolution Equations with Nonlinear Damping, in Memories of AMS, 195, (Providence, RI: American Mathematical Society), 2008.doi: 10.1090/memo/0912.

    [14]

    I. Chueshov, Global attractors for a class of Kirchhoff wave models with a structural nonlinear damping, J. Abstr. Differ. Equ. Appl., 1 (2010), 86-106.

    [15]

    I. Chueshov, Long-time dynamics of Kirchhoff wave models with strong nonlinear damping, J. Differential Equations, 252 (2012), 1229-1262.doi: 10.1016/j.jde.2011.08.022.

    [16]

    I. Chueshov and I. Lasiecka, Von Karman Evolution Equations: Well-posedness and Long Time Dynamics, Springer Science and Business Media, 2010.doi: 10.1007/978-0-387-87712-9.

    [17]

    I. Chueshov, Dynamics of Quasi-Stable Dissipative Systems, Springer, 2015.doi: 10.1007/978-3-319-22903-4.

    [18]

    E. Feireisl, Asymptotic behavior and attractors for a semilinear damped wave equation with supercritical exponent, Roy. Soc. Edinburgh Sect.- A, 125 (1995), 1051-1062.doi: 10.1017/S0308210500022630.

    [19]

    P. J. Graber and J. L. Shomberg, Attractors for strongly damped wave equations with nonlinear hyperbolic dynamic boundary conditions, Nonlinearity, 29 (2016), 1171.doi: 10.1088/0951-7715/29/4/1171.

    [20]

    V. Kalantarov and S. Zelik, Finite-dimensional attractors for the quasi-linear strongly-damped wave equation, J. Differential Equations, 247 (2009), 1120-1155.doi: 10.1016/j.jde.2009.04.010.

    [21]

    V. Kalantarov, A. Savostianov and S. Zelik, Attractors for damped quintic wave equations in bounded domains, Ann. Henri Poincaré, (2016) DOI 10.1007/s00023-016-0480-y.

    [22]

    L. Kapitanski, Minimal compact global attractor for a damped semilinear wave equation, Comm. Partial Differential Equations, 20 (1995), 1303-1323.doi: 10.1080/03605309508821133.

    [23]

    V. Pata and M. Squassina, On the strongly damped wave equation, Comm. Math. Phys., 253 (2005), 511-533.doi: 10.1007/s00220-004-1233-1.

    [24]

    V. Pata and S. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity, 19 (2006), 1495-1506.doi: 10.1088/0951-7715/19/7/001.

    [25]

    V. Pata and S. Zelik, A remark on the damped wave equation, Commun. Pure Appl. Anal., 5 (2006), 611-616.

    [26]

    A. Savostianov, Strichartz estimates and smooth attractors for a sub-quintic wave equation with fractional damping in bounded domains, Adv. Differential Equations, 20 (2015), 495-530.

    [27]

    A. Savostianov and S. Zelik, Recent progress in attractors for quintic wave equations, Mathemaica Bohemica, 139 (2014), 657-665.

    [28]

    A. Savostianov and S. Zelik, Smooth attractors for the quintic wave equations with fractional damping, Asymptot. Anal., 87 (2014), 191-221.

    [29]

    A. Savostianov, Strichartz Estimates and Smooth Attractors of Dissipative Hyperbolic Equations, Doctoral dissertation, University of Surrey, 2015.

    [30]

    H. F. Smith and C. D. Sogge, Global Strichartz estimates for non-trapping perturbations of the Laplacian, Comm. Partial Differential Equations, 25 (2000), 2171-2183.doi: 10.1080/03605300008821581.

    [31]

    J. Simon, Compact sets in the space $L^p(0,T;B)$, Annali diMatematica Pura ed Applicata, 146 (1986), 65-96.doi: 10.1007/BF01762360.

    [32]

    R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1997.doi: 10.1007/978-1-4612-0645-3.

    [33]

    Z. J. Yang, N. Feng and T. F. Ma, Global attracts of the generalized double dispersion, Nonlinear Analysis, 115 (2015), 103-106.doi: 10.1016/j.na.2014.12.006.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(281) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return